# SDR CNMA20090109

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR CARGO DOOR WEB NEAR LATCHES.  DAMAGED AREA TRIMMED-OUT.  REINFORCED AREA WITH DOUBLER AND FILLERS IAW SRM VOL 1, 53-00-01, FIG 10 AND INSTALLED FASTENERS IAW SRM VOL 2, 51-31-01.
